Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A counterexample to the deformation conjecture for uniform tree lattices


Author: Ying-Sheng Liu
Journal: Proc. Amer. Math. Soc. 123 (1995), 315-319
MSC: Primary 20E08; Secondary 05C25, 20F32
MathSciNet review: 1239799
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be a universal cover of a finite connected graph. A uniform lattice on X is a group acting discretely and cocompactly on X. We provide a counterexample to Bass and Kulkarni's Deformation Conjecture (1990) that a discrete subgroup $ F \leq \operatorname{Aut} (X)$ could be deformed, outside some F-invariant subtree, into a uniform lattice.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E08, 05C25, 20F32

Retrieve articles in all journals with MSC: 20E08, 05C25, 20F32


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1239799-1
PII: S 0002-9939(1995)1239799-1
Article copyright: © Copyright 1995 American Mathematical Society